Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An example on strong unicity constants in trigonometric approximation


Authors: K. Y. Chan, Y. M. Chen, M. C. Liu and S. M. Ng
Journal: Proc. Amer. Math. Soc. 84 (1982), 79-84
MSC: Primary 42A10; Secondary 41A50
DOI: https://doi.org/10.1090/S0002-9939-1982-0633282-0
MathSciNet review: 633282
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper an explicit example is constructed to illustrate some interesting properties of the strong unicity constant in the case of approximations by trigonometric polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A10, 41A50

Retrieve articles in all journals with MSC: 42A10, 41A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0633282-0
Keywords: Strong unicity constant, trigonometric polynomials, best approximation
Article copyright: © Copyright 1982 American Mathematical Society